# SDR CA000920010

- Difficulty date: August 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 12A19770
- Condition: Broken
- Location: Lt Lwr Inbd
- Component: Bracket, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)  AT 246.2 HOURS TSO BOLT LW31S4.10 HAD BEEN FOUND SHEARED AND WAS REPLACED.   AT 543.6 HOURS TSO, BOLT FOUND LOOSE.  REMOVED. FOUND THAT BUSHING INSTALLED BY OVERHAULER IN THE DYNAFOCAL MOUNT BRACKET HAD PIECE OF FLANGE BROKEN.  TEMPORARY SHIMMED AND NEW BOLT INSTALLED.  NEW BRACKET ORDERED.  AT 550.6 HOURS:  THIS TIME (U.0 HRS FLOWN WITH INSPECTION OF SHIMMED REPAIRED AT EVERY LANDING) (A/C FLOWN TO AVIOINICS SHOP FOR MAINTENANCE).  NEW BOLT LW31S4.10, NEW NUT STD1420, AND NEW WASHERS STD 2197) INSTALLED, TORQUED, AND SAFETIED PER LYC S.I. NR 1384 AND A CERTIFIED BRACKET SUPPLIED BY OVERHAULER INSTALLED.  NOTE: SEE SDR - 14-08-00 FOR C-GPXW SIMILAR PROBLEM - SAME OVERHAULER.  (X)
